# SDR FDEA201204131397

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 65,648 hours, 14,935 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: S4913807AS0450
- Condition: Failed
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR WAS DOWN AND OPEN AT BLOCK IN. REPLACED RT MLG DOOR FOLLOW UP CABLE IAW AMM 32-31-00-5.  ACFT OK FOR SERVICE.
